# SDR GTIA2023040637093

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 23,399 hours, 10,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLES ON DOORS L3 AND R1 REQUIRE SERVICING-SERVICED DOOR ASSIST BOTTLES ON DOORS L3 AND R1 IAW AMM 52-110-00. OPS AND LEAK CHECKS GOOD
